advertisement
Question
Posted by: Brain Damaged | 2010/05/04

Venlor &  Ritalin Neurotransmittor DAMAGE

After taking Ritalin and Effexor for about 10 years I have noticed that they have permanently damaged my neurotransmittors and nerver-to-nerve impulses. I get electric shock sensations and pressure buildup behind the eyes. I also get signals that shoot into my brain too fast and I end up looking around the room not knowing how to interpret data. This caused an incredibly terrible catastropic reaction that forced me to down 3 zopiclone to ease the mixed brain impulses. Dear God. How on earth do I explain what happened on the 4th of march. My life and brain is over. RIP

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Xorry to hear about your problems. Fortunately, PERMANENT damage to the neurotransmitters and neurones, so there is no need for you to remain damaged or to feel life is over - but you need a proper fresh assessment by a good expert psychiatrist, maybe even at one of the medical schools, and probably the use of some of a number of drugs which would be soothing to the brain and severse any mischief that may have been caused earlier by some less suitable combination of meds.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/05/04

Xorry to hear about your problems. Fortunately, PERMANENT damage to the neurotransmitters and neurones, so there is no need for you to remain damaged or to feel life is over - but you need a proper fresh assessment by a good expert psychiatrist, maybe even at one of the medical schools, and probably the use of some of a number of drugs which would be soothing to the brain and severse any mischief that may have been caused earlier by some less suitable combination of meds.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement